# SDR GTIA2017020701772

- Difficulty date: February 7, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft time: 40,963 hours, 19,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN REPORTED FUMES ON SHORT FINAL SMELLING LIKE RUBBER CEMENT & AMMONIA. SMELL DISSIPATED AFTER SHUTTING OFF PACKS. TROUBLESHOT PER TSM 05-90-00 NO DEFECTS NOTED. ALSO 4 MECHANICS WERE ONBOARD A/C DURING FLIGHT AND NOTED NO SMELL PRESENT DURING FLIGHT SEATS 4A,4B, 11A, 11F
